Alert archive / Kentucky / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 73, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 8, 2020, 10:28 PM EDT for 5 counties in Indiana; 6 counties in Kentucky. It was in force for 47 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2020, 10:28 PM EDT (02:28 UTC)
- Expired
- Apr 8, 2020, 11:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Scott County, IN, Bullitt County, KY, Henry County, KY, Jefferson County, KY, Oldham County, KY, Shelby County, KY, Trimble County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 10:32 PM EDT | TSTM WND DMG | 1 Nnw Goshen, KY | NWS STORM SURVEY FOUND A 1/2 TO 1 MILE WIDE SWATH OF 70-80 MPH STRAIGHT-LINE WIND DAMAGE IN THE CARDINAL HARBOR SUBDIVISION AND TO THE SOUTHWEST. TREE DAMAGE AS WELL AS ROOF AND PATIO DAMAGE WAS OBSERVED. |
| Apr 8, 10:32 PM EDT | TSTM WND DMG | 1 Nnw Solon, IN | 1 LARGE BARN LOST HALF OF ROOF & MULTIPLE TREES DAMAGED NEAR HIBERNIA, IN. ESTIMATED 90 MPH STRAIGHT LINE WINDS BY NWS STORM SURVEY. |
| Apr 8, 10:40 PM EDT | TSTM WND DMG | Goshen, KY | SHATTERED WINDOW AND ROOF DAMAGE. MULTIPLE TREES DOWN AS WELL. |
| Apr 8, 10:40 PM EDT | TSTM WND GST 51 | 1 Sse Westport, KY | KENTUCKY MESONET STATION LGRN. |
| Apr 8, 10:43 PM EDT | TSTM WND DMG | Goshen, KY | A STORM SURVEY WAS PERFORMED AT CREASEY MAHAN NATURE PRESERVE THURSDAY AFTERNOON. MANY TREES...ON THE ORDER OF 50...WERE EITHER UPROOTED, SNAPPED, OR HAD LARGE BRANCHES COME DOWN. MOST OF THE TREE TYPES WERE PINE AND CHERRY. A COUPLE OF LARGE BRANCHES CAME DOW |
| Apr 8, 10:47 PM EDT | TSTM WND GST 54 | 4 Nw Okolona, KY | ASOS STATION KSDF LOUISVILLE INTL AIRPORT. |
| Apr 8, 10:48 PM EDT | TSTM WND DMG | 1 W La Grange, KY | NWS STORM SURVEY FOUND STRAIGHT-LINE WINDS OF 90 MPH CAUSED DAMAGE TO A BUILDING AT THE FAIR GROUNDS. |
| Apr 8, 10:48 PM EDT | TSTM WND DMG | 3 Ne La Grange, KY | NWS STORM SURVEY FOUND STRAIGHT-LINE WINDS OF 90 MPH CAUSED DAMAGE TO A NEW HOME UNDER CONSTRUCTION, ROOF OF AN OUTBUILDING, AND MULTIPLE TREES. |
| Apr 8, 10:51 PM EDT | TSTM WND DMG | New Albany, IN | REPORT OF A TREE DOWN ON A HOUSE AND DECK. |
| Apr 8, 11:00 PM EDT | TSTM WND GST 63 | 2 S Eminence, KY | KENTUCKY MESONET STATION CROP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 7:24 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2413 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
627
WUUS53 KLMK 090228 RRA
SVRLMK
INC019-043-061-077-143-KYC029-103-111-185-211-223-090315-
/O.NEW.KLMK.SV.W.0073.200409T0228Z-200409T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1028 PM EDT Wed Apr 8 2020
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Harrison County in south central Indiana...
South central Jefferson County in south central Indiana...
Clark County in south central Indiana...
Floyd County in south central Indiana...
Southeastern Scott County in south central Indiana...
Oldham County in central Kentucky...
Northwestern Shelby County in central Kentucky...
Trimble County in central Kentucky...
Henry County in central Kentucky...
Jefferson County in central Kentucky...
Northwestern Bullitt County in central Kentucky...
* Until 1115 PM EDT.
* At 1028 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Madison to 10 miles northwest
of Prospect to 8 miles south of Carefree Town, moving east at 50
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St.
Matthews, Shively, Shepherdsville, Lyndon, La Grange and
Middletown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM EDT for south central
Indiana...and central Kentucky.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3868 8528 3858 8521 3860 8508 3856 8506
3855 8500 3851 8503 3852 8498 3846 8495
3810 8547 3795 8590 3801 8595 3799 8603
3796 8605 3801 8609 3803 8622 3806 8627
3818 8633 3825 8628 3846 8584 3872 8552
TIME...MOT...LOC 0228Z 288DEG 43KT 3865 8550 3844 8576 3813 8639
HAIL...<.75IN
WIND...70MPH
$$
CG1 follow-up statement
215
WWUS53 KLMK 090256
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1056 PM EDT Wed Apr 8 2020
INC077-143-KYC223-090305-
/O.CAN.KLMK.SV.W.0073.000000T0000Z-200409T0315Z/
Jefferson IN-Scott IN-Trimble KY-
1056 PM EDT Wed Apr 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JEFFERSON...
SOUTHEASTERN SCOTT AND TRIMBLE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM EDT for south central
Indiana...and central Kentucky.
LAT...LON 3856 8506 3855 8501 3850 8503 3851 8498
3849 8499 3846 8495 3814 8541 3815 8542
3810 8547 3795 8590 3799 8591 3801 8595
3799 8603 3796 8605 3801 8609 3825 8585
3850 8528 3860 8509
TIME...MOT...LOC 0255Z 288DEG 43KT 3855 8512 3834 8538 3803 8601
$$
INC019-043-061-KYC029-103-111-185-211-090315-
/O.CON.KLMK.SV.W.0073.000000T0000Z-200409T0315Z/
Harrison IN-Clark IN-Floyd IN-Oldham KY-Shelby KY-Henry KY-
Jefferson KY-Bullitt KY-
1056 PM EDT Wed Apr 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHEASTERN HARRISON...SOUTH CENTRAL CLARK...SOUTH CENTRAL
FLOYD...SOUTHERN OLDHAM...NORTHWESTERN SHELBY...HENRY...JEFFERSON AND
NORTHWESTERN BULLITT COUNTIES...
At 1055 PM EDT, severe thunderstorms were located along a line
extending from 8 miles north of New Castle to near La Grange to 8
miles east of Brandenburg, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Louisville, Jeffersonville, Jeffersontown, St. Matthews, Shively,
Shepherdsville, Lyndon, La Grange, Middletown and Douglass Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM EDT for south central
Indiana...and central Kentucky.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3856 8506 3855 8501 3850 8503 3851 8498
3849 8499 3846 8495 3814 8541 3815 8542
3810 8547 3795 8590 3799 8591 3801 8595
3799 8603 3796 8605 3801 8609 3825 8585
3850 8528 3860 8509
TIME...MOT...LOC 0255Z 288DEG 43KT 3855 8512 3834 8538 3803 8601
HAIL...<.75IN
WIND...60MPH
$$
CGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 9:54 PM EDT, 34 minutes earlier.
Area forecast discussion, Apr 8, 9:54 PM EDT, 34 minutes before
Area Forecast Discussion National Weather Service Louisville KY 954 PM EDT Wed Apr 8 2020 .Mesoscale Update... Issued at 953 PM EDT Wed Apr 8 2020 Thunderstorms have congealed into a line from central Indiana southwestward into southern Illinois, with a history of damaging wind and large hail this evening. In addition, a cluster of more discrete cells is pushing ESE from southern Illinois, the Missouri Bootheel, and western Kentucky. Both sets of storms are moving into an environment characterized by 1500-2500 J/KG of MLCAPE and sufficient deep layer shear. This environment is expected to maintain deep into the evening across our region, and in fact expecting a surge in forcing as a potent upper trough swings into the region and the low level jet intensifies a bit in response. Today's deep mixing and good heating has allowed for some dry lower levels and proximity soundings taking on somewhat of an inverted V type structure. See some related higher DCAPE values in the 1000- 1200 J/KG range across southern Indiana and western Kentucky where storms will soon enter. As a result, think the straightline wind threat is quite good. Think the large hail threat will diminish the deeper into the evening we get, but some hail will likely still be noted. Still can't rule out a brief tornado or two with any mesovortices in the line, but overall think that the high LCL's > 1000m will be a limiting factor. Also, could see some of the more isolated cells west of I-65 rotate as the low level wind profile and best low level moisture return is in that area. Can't rule out a small tornado threat there either. Still, the main concern is potential for pockets or even widespread wind damage with any bowing segments through the evening. && .Forecast Update... Issued at 751 PM EDT Wed Apr 8 2020 Update to the forecast to include Tornado Watch for all of southern Indiana and central Kentucky. Strong storms have formed upstream over Illinois and have already attained a linear structure as they dive to the southeast. Powerful supercells in southeast Missouri and southern Illinois are moving east and will also congeal into a line, joining forces with the line coming out of central Illinois. The squall line will enter a region of steep mid-level lapse rates, strong deep layer shear, and moderate CAPE. There are also outflow boundaries present from earlier convection that may locally enhance tornado risk. && .Short Term...(This evening through Thursday) Issued at 310 PM EDT Wed Apr 8 2020 ...Strong to Severe Storms Possible Tonight... Expect active weather for the first half of the short term period as an upper level trough digs across the upper MS Valley and into the Great Lakes region tonight. At the surface, an associated cold front will sweep southeastward toward the OH Valley, pushing a line of strong to severe storms through the area during the 01Z - 08Z timeframe. Afternoon temperatures have warmed nicely into the upper 70s to low 80s as this morning's clouds have given way to clearer skies. Some isolated storms with small hail and frequent lightning developed over the Bluegrass Region this afternoon along a lingering frontal boundary and are expected to move off to the southeast over the next hour or two. The greater and more widespread threat for severe weather will come tonight as the cold front approaches. Ahead of the front, expect a swath of dewpoints in the low to mid 60s to reach across the area along with steep mid-level lapse rates of 7-8 C/km, resulting in moderate instability (MLCAPE ~1000-2000 J/kg). With strengthening wind fields aloft, effective shear values are forecast to be in the 40-50 kt range. Overall, the main threats will be damaging winds and hail, with brief heavy rainfall and frequent lightning also possible. With LCL heights forecast to gradually lower to 500-1000 m ahead of the storms and 0-1 km ESRH of 150-250 m2/s2, also cannot rule out the possibility of an isolated tornado or two. However, a potential inhibitor to tornado potential will be the strength of the nocturnal inversion and whether or not the storms will be able to become surface based. As the cold front exits off to the southeast early Thursday morning, brisk northwesterly winds will usher in relatively cool and dry weather. Thursday morning temperatures are forecast to dip into the upper 40s to lower 50s, and are then expected to rise into the upper 50s to lower 60s in the afternoon under mostly clear skies. Under a tight pressure gradient, winds will remain strong and gusty throughout the day, with gusts of 30-35 mph likely. .Long Term...(Thursday night through Wednesday) Issued at 315 PM EDT Wed Apr 8 2020 Thursday Night through Saturday... Deep closed upper low will make its way across eastern Canada, with broad trofiness over the eastern CONUS. Canadian high pressure will build down the Plains and eventually settle into the Ohio Valley, bringing unseasonably cold air. Expect temps a solid 10 degrees below normal for most of this period. Main concern will be frost/freeze potential. However, that is limited on Friday morning as we'll have decent temp/dewpoint spreads and wind staying up around 10 mph through the night. Better frost potential is Fri night/Sat morning, especially east of I-65, where some areas could see widespread frost. Farther west, clouds should return quickly enough to keep temps from bottoming out. Will carry a slight chance for rain showers during the day on Saturday, but even that model blend seems a bit generous. Temps start to moderate but will still run slightly below normal. Saturday Night through Wednesday... Widespread rain will expand into Kentucky late Sat night, with categorical POPs continuing through Sunday as a dynamic upper low ejects out of eastern New Mexico and west Texas into the Ohio Valley. At this time the best chances for severe wx should remain across the Deep South, keeping it as just a soaking rain event here in the Ohio Valley. However, a stronger northward surge of the warm sector could open the door to severe convection into at least part of Kentucky. Cool and drier pattern sets up after Monday as the upper trof closes into a Hudson Bay low. Could see another frosty morning by Wednesday. && .Aviation...(00Z TAF Issuance) Issued at 807 PM EDT Wed Apr 8 2020 The focus this period will be the cold front that will move from the northwest to the southeast this evening. The environment has steep lapse rates making it easier for elevated winds and storm energy to make it to the surface. Instability is also high. This is going to make severe hail a potential threat. The line of storms will remain relatively thin. The storms are going to hit a TAF site and quickly move through. Behind the line, winds will veer to the northwest, and remain gusty. Expect severe winds, lots of lightning, and some hail. Some areas in the region will likely see winds in excess of 50 knots. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...BJS Update...13 Short Term...JML Long Term...RAS Aviation...KDW
Hazardous weather outlook, Apr 8, 7:42 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 742 PM EDT Wed Apr 8 2020 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-092345- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 742 PM EDT Wed Apr 8 2020 /642 PM CDT Wed Apr 8 2020/ ...TORNADO WATCH 91 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ THURSDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. A cold front will move through the area tonight, bringing a line of severe thunderstorms to the area. The strongest storms will be capable of producing damaging winds, hail, heavy rainfall, and frequent lightning. A few brief tornadoes cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Temperatures are expected to drop into the low to mid 30s on Friday night and early Saturday morning. Areas of frost may develop, which could harm sensitive vegetation. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for tonight, through 3am EDT. 13
In the hours before
Special weather statement, Apr 8, 8:48 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Louisville KY
848 PM EDT Wed Apr 8 2020
INZ076>079-083-084-089-090-KYZ023-090145-
Crawford-Orange-Washington-Jefferson-Perry-Dubois-Scott-Harrison-
Hancock-
848 PM EDT Wed Apr 8 2020
......LINE OF POWERFUL STORMS WITH DAMAGING WINDS ENTERING
SOUTHERN INDIANA...
At 845 PM EDT/745 PM CDT/, radar indicated strong thunderstorms were
crossing the Wabash River into southwest Indiana. Movement was
southeast at 65 mph.
People in southern Indiana...and central Kentucky...should prepare
NOW for these extremely dangerous storms!
Frequent lightning can also be expected.
A Tornado Watch is in effect until 1 am CDT...2 am EDT.
LAT...LON 3792 8686 3795 8690 3800 8677 3821 8679
3820 8707 3851 8707 3849 8695 3853 8668
3869 8668 3869 8631 3877 8628 3878 8620
3878 8618 3873 8587 3881 8579 3882 8563
3891 8553 3891 8544
TIME...MOT...LOC 0045Z 308DEG 58KT 3969 8624 3867 8767
13Local storm report, Apr 8, 9:53 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
953 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND GST 3 N JASPER 38.43N 86.94W
04/08/2020 M52 MPH DUBOIS IN MESONET
&&
EBWLocal storm report, Apr 8, 9:59 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST 2 N JOHNSBURG 38.25N 86.95W
04/08/2020 M49 MPH DUBOIS IN AWOS
AWOS STATION KHNB HUNTINGBURG.
&&
EBWLocal storm report, Apr 8, 10:17 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1017 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST 3 NE MALTERSVILLE 38.38N 86.84W
04/08/2020 M59 MPH DUBOIS IN PUBLIC
WIND GUST REPORTED ALONG SR 164.
&&
EBWLocal storm report, Apr 8, 10:20 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1020 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND DMG 2 NNW JASPER 38.42N 86.95W
04/08/2020 DUBOIS IN EMERGENCY MNGR
POWER LINES DOWNED ON 36TH STREET.
&&
EBWSpecial weather statement, Apr 8, 10:21 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
921 PM CDT Wed Apr 8 2020
KYZ061-071-090245-
Warren-Butler-
921 PM CDT Wed Apr 8 2020
...A STRONG THUNDERSTORM OUTFLOW WILL AFFECT SOUTHERN BUTLER AND
NORTHWESTERN WARREN COUNTIES...
At 920 PM CDT, a cluster of thunderstorms was moving through Logan
County. Strong winds with this storm will clip the southern part of
Butler county and western Warren county over the next 20 minutes.
Wind gusts of 45 to 50 MPH will be seen.
Locations impacted include...
Bowling Green, Morgantown, Crestmoor, Woodbury, Huntsville, Dimple,
Leetown, Rockland, Quality and Sharer.
LAT...LON 3709 8690 3711 8690 3711 8689 3712 8690
3713 8690 3713 8692 3717 8690 3718 8689
3718 8690 3719 8690 3727 8644 3693 8640
3708 8692
TIME...MOT...LOC 0220Z 278DEG 44KT 3710 8683
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:48 PM EDT | Special Weather Statement | LMK | Crawford, Dubois, Orange, Washington | 57 min |
| Apr 8, 9:30 PM EDT | Severe Thunderstorm Warning | LMK | Dubois, Orange | 45 min |
| Apr 8, 9:58 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 32 min |
| Apr 8, 10:02 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Harrison, Orange, Perry | 43 min |
| Apr 8, 10:04 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Jefferson, Scott, Washington | 26 min |
| Apr 9, 3:14 PM EDT | Freeze Watch | LMK | Jefferson | 12 hr |
| Apr 8, 10:05 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 25 min |
| Apr 8, 10:21 PM EDT | Special Weather Statement | LMK | Butler, Warren | 24 min |
| Apr 8, 10:28 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 47 min |
| Apr 8, 10:40 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hancock, Hardin, Meade, Nelson | 50 min |
| Apr 8, 10:43 PM EDT | Special Weather Statement | LMK | Grayson, Ohio | 47 min |
| Apr 8, 11:06 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Nelson, Shelby, Spencer | 24 min |
| Apr 8, 11:08 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 52 min |
| Apr 8, 11:10 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Franklin, Scott, Shelby, Woodford | 50 min |
| Apr 8, 11:17 PM EDT | Special Weather Statement | LMK | Monroe | 43 min |
| Apr 8, 11:26 PM EDT | Tornado Warning | LMK | Nelson, Washington | 20 min |
| Apr 8, 11:29 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Jessamine, Marion, Mercer, Nelson, Washington and 1 more | 46 min |
| Apr 8, 11:32 PM EDT | Special Weather Statement | LMK | Larue | 43 min |
| Apr 8, 11:41 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette | 34 min |
| Apr 8, 11:59 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Clark, Fayette, Garrard, Jessamine and 7 more | 46 min |
| Apr 9, 12:48 AM EDT | Special Weather Statement | LMK | Madison | 12 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2020Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.